# SDR AALA202304178487

- Difficulty date: April 7, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N919AN
- Make and model: Boeing 737823
- Aircraft serial: 29520
- Aircraft time: 61,531 hours, 25,063 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: 654A0004134
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD PASSENGER CABIN RIGHT HAND INNER CORD LOCATED FROM BS 312 TO BS 328 AT RBL 58. REMOVED AND REPLACED CHORD PER SRM 51-40-02-OG
